I am wondering if you went down on your Pred dose too much. What I mean is maybe you should have tried going down 5mg instead of ten. With that stricture you really should not take Immodium, could create even more problems for you. I am assuming you are now constipated?? If so, maybe some stool softners might help to bring the water back to the stool, and make them softer and easier to pass.
Also, could be you are having some rough days too because you weren't eating right while on vacation. That could have caused some problems and maybe eating light maybe even liquids for a few days will help to quiet things down. Good luck!
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium w/Vit D, and Xanax as needed for my anxiety. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*
*~* https://www.healingwell.com/donate *~*